# SDR CA050614002

- Difficulty date: June 14, 2005
- Submitted: July 11, 2005
- Operation: General aviation
- Make and model: Boeing 767209
- Aircraft time: 61,616 hours
- Engine: Pwa JT9D7R4D
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Lever
- Part number: 257T110314
- Condition: Failed
- Location: Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

(CAN) FAULT: EICAS MESSAGE (LDG GEAR MONITOR) LANDING GEAR IND 3 GREEN.  ALSO RECEIVED A GRN PROX (TOO LOW GEAR) RECYCLED THE GEAR. LANDED WITH NORMAL INDICATIONS.  REPLACED LDG GEAR CONTROL LEVER MODULE IAW AMM 32-31-01 PG 1-5. AND CABLE TENTION ADJUSTED IAW AMM 32-31-00.  OPS CHECK CARRIED OUT, ALL INDICATIONS NORMAL.
